Alert archive / Illinois / River Flood Warnings in 2014
River Flood Warning 39, NWS Paducah, KY
NWS Paducah, KY issued this river flood warning at Apr 28, 2014, 11:05 AM CDT for Franklin County, Williamson County, Illinois. It took effect at Apr 30, 2014, 3:00 PM CDT. It was in force for 34 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 28, 2014, 11:05 AM CDT (16:05 UTC)
- In effect from
- Apr 30, 2014, 3:00 PM CDT
- Expired
- May 2, 2014, 1:00 AM CDT
- In force
- 34 hr
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Franklin County, IL, Williamson County, IL
The radar
The Paducah radar (KPAH), 98 km from the middle of the area, began a volume at 16:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big Muddy River at Plumfield (PLMI2).
- Action stage
- 18 ft
- Minor stage
- 20 ft
- Moderate stage
- 27 ft
- Major stage
- 34 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05597000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
452
WGUS43 KPAH 281605
FLWPAH
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
1105 AM CDT MON APR 28 2014
...The National Weather Service in Paducah, Kentucky has issued a
flood warning for the Big Muddy River at two locations in Southern Illinois...
Near Plumfield Illinois affecting Franklin and Williamson Counties
Near Murphysboro Illinois affecting Jackson County
.Heavy rainfall Sunday night and Monday morning has caused river levels
on the Big Muddy to rise near Plumfield and Murphysboro Illinois.
Near Plumfield the mid morning Monday reading on the Big Muddy River
was 12.7 feet. The river is expected to rise above the 20.0 feet
flood stage by Wednesday afternoon and continue to rise to near 20.8 feet
by early Thursday morning. Minor flooding is expected...
mainly affecting bottomland and surrounding low lying areas before
the river falls below flood stage Thursday evening.
Near Murphysboro the mid morning Monday reading on the Big Muddy River was
14.9 feet. Minor flooding is forecasted as the Big Muddy River rises
above the 22.0 feet flood stage Thursday evening and continues rising
to near 23.5 feet by Saturday morning. The river is not expected to
fall below flood stage until Sunday afternoon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
Never drive cars...trucks or sport utility vehicles through flooded
areas. The water may be too deep to allow safe passage. Never allow
children to play in or near flood waters. Stay tuned to NOAA Weather
Radio or your local media for further statements and possible updated
forecasts.
Additional information is available at
http://www.crh.noaa.gov/ahps2/index.php?wfo=pah /lower case/
&&
ILC055-199-292005-
/O.NEW.KPAH.FL.W.0039.140430T2000Z-140502T0600Z/
/PLMI2.1.ER.140430T2000Z.140501T0600Z.140502T0000Z.NO/
1105 AM CDT MON APR 28 2014
The National Weather Service in Paducah, Kentucky has issued a
* Flood Warning for
the Big Muddy River near Plumfield.
* from Wednesday afternoon to late Thursday night.
* At 10:30 AM Monday the stage was 12.7 feet.
* Flood Stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Wednesday afternoon and
continue to rise to near 20.8 feet by early Thursday morning. The
river will fall below flood stage by Thursday evening.
* Impact...At 20.0 Feet...Minor flooding occurs affecting mainly
bottomland and surrounding low lying areas.
&&
LAT...LON 3801 8901 3792 8906 3784 8915 3778 8915
3789 8898 3801 8895
$$
ILC077-292005-
/O.NEW.KPAH.FL.W.0040.140502T0130Z-140505T0336Z/
/MURI2.1.ER.140502T0130Z.140503T1200Z.140504T2136Z.NO/
1105 AM CDT MON APR 28 2014
The National Weather Service in Paducah, Kentucky has issued a
* Flood Warning for
the Big Muddy River near Murphysboro.
* from Thursday evening to Sunday evening.
* At 10:30 AM Monday the stage was 14.9 feet.
* Flood Stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Thursday evening and continue
to rise to near 23.5 feet by Saturday morning. the river will fall
below flood stage by Sunday afternoon.
* Impact...At 24.0 Feet...Some minor flooding in S 3rd & Division /
Plum Street area.
&&
LAT...LON 3777 8946 3760 8947 3760 8941 3773 8935
3778 8915 3784 8915
$$4 follow-up statements
066
WGUS83 KPAH 290249
FLSPAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
949 PM CDT MON APR 28 2014
...The flood warning continues for the Big Muddy River affecting
areas in Illinois...
Near Plumfield affecting Franklin and Williamson Counties.
Near Murphysboro affecting Jackson County.
.Water levels continue to rise along portions of the Big Muddy River
in southwest Illinois. Minor flood conditions are expected near
Plumfield by Wednesday evening and near Murphysboro by Thursday
afternoon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
Never drive cars...trucks or sport utility vehicles through flooded
areas. The water may be too deep to allow safe passage. Never allow
children to play in or near flood waters. Stay tuned to NOAA Weather
Radio or your local media for further statements and possible updated
forecasts.
Additional information is available at
http://www.crh.noaa.gov/ahps2/index.php?wfo=pah /lower case/
&&
ILC055-199-300649-
/O.EXT.KPAH.FL.W.0039.140501T0447Z-140501T1800Z/
/PLMI2.1.ER.140501T0447Z.140501T0600Z.140501T1200Z.NO/
949 PM CDT MON APR 28 2014
The Flood Warning continues for the Big Muddy River near Plumfield.
* from Wednesday evening to Thursday afternoon.
* At 9 PM Monday the stage was 13.8 feet.
* Flood Stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Wednesday evening and
crest near 20.1 feet by early Thursday morning.
* Impact...At 20.0 Feet...Minor flooding occurs affecting mainly
bottomland and surrounding low lying areas.
&&
LAT...LON 3801 8901 3792 8906 3784 8915 3778 8915
3789 8898 3801 8895
$$
ILC077-300649-
/O.EXT.KPAH.FL.W.0040.140501T2230Z-140505T0000Z/
/MURI2.1.ER.140501T2230Z.140503T0600Z.140504T1800Z.NO/
949 PM CDT MON APR 28 2014
The Flood Warning continues for the Big Muddy River near Murphysboro.
* from Thursday afternoon to Sunday evening.
* At 9 PM Monday the stage was 15.9 feet.
* Flood Stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Thursday afternoon and
crest near 23.4 feet by early Saturday morning.
* Impact...At 24.0 Feet...Some minor flooding in S 3rd & Division /
Plum Street area.
&&
LAT...LON 3777 8946 3760 8947 3760 8941 3773 8935
3778 8915 3784 8915
$$215
WGUS83 KPAH 291523
FLSPAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
1023 AM CDT TUE APR 29 2014
...The flood warning continues for the following rivers in
Illinois...
Big Muddy River near Plumfield and Murphysboro
.Heavy rainfall over the last two days continues to cause rises on the
Big Muddy River basin. Both Plumfield and Murphysboro are expected to
go above flood stage by Thursday.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
Never drive cars...trucks or sport utility vehicles through flooded
areas. The water may be too deep to allow safe passage. Never allow
children to play in or near flood waters. Stay tuned to NOAA Weather
Radio or your local media for further statements and possible updated
forecasts.
Additional information is available at
http://www.crh.noaa.gov/ahps2/index.php?wfo=pah /lower case/
&&
ILC055-199-301923-
/O.CON.KPAH.FL.W.0039.140501T0447Z-140501T1800Z/
/PLMI2.1.ER.140501T0447Z.140501T0600Z.140501T1200Z.NO/
1023 AM CDT TUE APR 29 2014
The Flood Warning continues for
the Big Muddy River near Plumfield
* from Wednesday evening to Thursday afternoon.
* At 10:00 AM Tuesday the stage was 14.9 feet.
* Flood Stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow late evening and
continue to rise to near 20.1 feet by early Thursday morning.
* Impact...At 20.0 Feet...Minor flooding occurs affecting mainly
bottomland and surrounding low lying areas.
&&
LAT...LON 3801 8901 3792 8906 3784 8915 3778 8915
3789 8898 3801 8895
$$
ILC077-301922-
/O.CON.KPAH.FL.W.0040.140501T2230Z-140505T0000Z/
/MURI2.1.ER.140501T2230Z.140503T0600Z.140504T1800Z.NO/
1023 AM CDT TUE APR 29 2014
The Flood Warning continues for
the Big Muddy River near Murphysboro
* from Thursday afternoon to Sunday evening.
* At 10:00 AM Tuesday the stage was 16.8 feet.
* Flood Stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Thursday afternoon and
continue to rise to near 23.4 feet by early Saturday morning.
* Impact...At 24.0 Feet...Some minor flooding in S 3rd & Division /
Plum Street area.
&&
LAT...LON 3777 8946 3760 8947 3760 8941 3773 8935
3778 8915 3784 8915
$$426
WGUS83 KPAH 300224
FLSPAH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
924 PM CDT TUE APR 29 2014
...The flood warning continues for the...Big Muddy River...at the
following locations...affecting the indicated counties in Illinois...
Big Muddy River near...
Plumfield.....affecting Franklin and Williamson Counties.
Murphysboro...affecting Jackson County.
.Recent heavy rainfall has caused river levels to rise on the Big
Muddy River. At these locations...Minor flooding is forecast. See the
details below.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
Never drive cars...trucks or sport utility vehicles through flooded
areas. The water may be too deep to allow safe passage. Never allow
children to play in or near flood waters. Stay tuned to NOAA Weather
Radio or your local media for further statements and possible updated
forecasts.
Additional information is available at
http://www.crh.noaa.gov/ahps2/index.php?wfo=pah /lower case/
&&
ILC055-199-010624-
/O.EXT.KPAH.FL.W.0039.140501T0430Z-140501T2100Z/
/PLMI2.1.ER.140501T0430Z.140501T0600Z.140501T1500Z.NO/
924 PM CDT TUE APR 29 2014
The Flood Warning continues for
the Big Muddy River near Plumfield.
* from Wednesday evening to Thursday afternoon.
* At 9:00 PM Tuesday the stage was 16.7 feet.
* Flood Stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow late evening and
continue to rise to near 20.1 feet by early Thursday morning. The
river will fall below flood stage by late Thursday morning.
* Impact...At 20.0 Feet...Minor flooding occurs affecting mainly
bottomland and surrounding low lying areas.
&&
LAT...LON 3801 8901 3792 8906 3784 8915 3778 8915
3789 8898 3801 8895
$$
ILC077-010623-
/O.EXT.KPAH.FL.W.0040.140503T0200Z-140504T1500Z/
/MURI2.1.ER.140503T0200Z.140503T1800Z.140504T0900Z.NO/
924 PM CDT TUE APR 29 2014
The Flood Warning continues for
the Big Muddy River near Murphysboro.
* from Friday evening to Sunday morning.
* At 9:00 PM Tuesday the stage was 17.6 feet.
* Flood Stage is 22.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Friday before midnight and
continue to rise to near 22.5 feet by Saturday early afternoon. The
river will fall below flood stage by Sunday morning.
* Impact...At 22.0 Feet...Minor flooding occurs affecting mainly low
lying areas.
&&
LAT...LON 3777 8946 3760 8947 3760 8941 3773 8935
3778 8915 3784 8915
$$107
WGUS43 KPAH 301500
FLWPAH
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
1000 AM CDT WED APR 30 2014
.The Big Muddy River at Plumfield is no longer forecast to rise above
flood stage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
Never drive cars...trucks or sport utility vehicles through flooded
areas. The water may be too deep to allow safe passage. Never allow
children to play in or near flood waters. Stay tuned to NOAA Weather
Radio or your local media for further statements and possible updated
forecasts.
Additional information is available at
http://www.crh.noaa.gov/ahps2/index.php?wfo=pah /lower case/
&&
ILC055-199-301530-
/O.CAN.KPAH.FL.W.0039.000000T0000Z-140501T2100Z/
/PLMI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1000 AM CDT WED APR 30 2014
* At 9:30 AM Wednesday the stage was 18.2 feet.
* Flood Stage is 20.0 feet.
* No flooding is currently forecast.
* Impact...At 20.0 Feet...Minor flooding occurs affecting mainly
bottomland and surrounding low lying areas.
&&
LAT...LON 3801 8901 3792 8906 3784 8915 3778 8915
3789 8898 3801 8895
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this river flood warning went out at Apr 28, 7:41 AM CDT, 3 hours 24 minutes earlier.
Area forecast discussion, Apr 28, 7:41 AM CDT, 3 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
741 AM CDT Mon Apr 28 2014
.UPDATE...
Issued at 732 AM CDT MON APR 28 2014
Decided to go ahead an pop a flash flood watch for the entire
forecast area. With all of the flash flooding and heavy rain that
has fallen overnight, we just cannot take any more heavy rains in
some locations without possible flooding issues. Even where
flooding has not taken place, the ground is saturated and many
ditches are full. Big question is how far west thunderstorms
redevelop today, and whether left over cloud debris will inhibit
destabilization.
&&
.SHORT TERM...(Today through Wednesday night)
Issued at 400 AM CDT MON APR 28 2014
Good news...bad news.
Bad news first. There looks to be another decent chance of severe
thunderstorms and heavy rains in the near term. The entire area
will continue in the warm sector today. The next impulse aloft
should eject ne toward the region during the afternoon, and will
likely initiate strong to severe thunderstorms somewhere near the
Mississippi River. Shear values will remain favorable for rotating
updrafts. Bigger question will be as to how much surface based
destabilization can take place in the wake of the ongoing
thunderstorm complex. Thinking now is that the MCS will dissipate
during the morning, and most areas should see enough
heating/destabilization this afternoon to allow for the redevelopment
of storms ahead of a weak sfc trof moving east into se MO. Storms
would then move east into srn IL/wrn KY/sw IN later in the day.
Good news is that the severe risk for Tuesday has shifted east of
the forecast area. Main cold front looks to be a bit
quicker/progressive than a couple of days ago...and that it will
be through the region before storms initiate again Tue afternoon.
.LONG TERM...(Thursday through Sunday)
Issued at 400 AM CDT MON APR 28 2014
Medium confidence continues in the extended.
The pesky upper low will continue to plague the region through the
week and possibly into the weekend. Some of the models paint a
hundredth or two over the area with 15 to 20 percent pops. lowered
to 14 pops to remove the mention in the extended. May have to
reevaluate but its rare to see 7 days of rain in a row. However the
best chance of shower albeit very low would probably be Wednesday
but the sounding are not very supportive of that. Otherwise
considered sprinkles but already see models backing off the current
systems longevity over the area. As for temps still see below normal
pattern setting up to carry us through the extended. In contrast the
models are starting to hint at warming trend starting late in the
weekend.
&&
.AVIATION...
Issued at 715 AM CDT MON APR 28 2014
Thunderstorms will likely dissipate early today (14Z-15Z) but
redevelopment is likely in the 18-21z time frame as a weak sfc
trof drifts east into the region. IFR conditions with strong winds
30-50 kts will be possible in the stronger storms. Otherwise,
expect mainly VFR conditions and gusty south winds 15-25 KTS today.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
IL...FLASH FLOOD WATCH until 7 PM CDT this evening FOR ILZ075>078-
080>094.
MO...FLASH FLOOD WATCH until 7 PM CDT this evening FOR MOZ076-086-087-
100-107>112-114.
IN...FLASH FLOOD WATCH until 7 PM CDT this evening FOR INZ081-082-
085>088.
KY...FLASH FLOOD WATCH until 7 PM CDT this evening FOR KYZ001>022.
&&
UPDATE...MEFFERT
SHORT TERM...MEFFERT
LONG TERM...KH
AVIATION...MEFFERTHazardous weather outlook, Apr 28, 5:03 AM CDT, 6 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 503 AM CDT MON APR 28 2014 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-291015- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 503 AM CDT MON APR 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON OVER MOST AREAS ALONG AND EAST OF THE MISSISSIPPI RIVER. LARGE HAIL...DAMAGING WINDS AND EVEN A FEW TORNADOES WILL BE POSSIBLE. LOCALLY HEAVY RAIN WILL ALSO ACCOMPANY ANY THUNDERSTORMS THAT DEVELOP. THIS COULD LEAD TO FLASH FLOODING IN AREAS THAT RECEIVED HEAVY RAINFALL SUNDAY NIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED THUNDERSTORMS ARE IN THE FORECAST AGAIN ON TUESDAY IN LOCATIONS EAST OF THE MISSISSIPPI RIVER. HOWEVER...MOST OF THIS ACTIVITY SHOULD REMAIN BELOW SEVERE LEVELS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY ALONG AND EAST OF THE MISSISSIPPI RIVER TODAY.
In the hours before
Local storm report, Apr 28, 5:52 AM CDT, 5 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
552 AM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0538 AM FLASH FLOOD NEELYVILLE 36.56N 90.51W
04/28/2014 BUTLER MO BROADCAST MEDIA
SCHOOLS CLOSED DUE TO FLOODING
&&
KELLYHLocal storm report, Apr 28, 7:17 AM CDT, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
717 AM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 AM FLASH FLOOD ARLINGTON 36.79N 89.01W
04/28/2014 CARLISLE KY NWS EMPLOYEE
WEST END IN ARLINGTON HAS ROADS FLOODED AND CLOSED. WATER
UP TO PAVEMENT IN PLACES ALONG US HWY 62 AND OVER THE
ROAD NEAR MILE MARKER 5.
&&
KELLYHLocal storm report, Apr 28, 8:54 AM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
854 AM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0851 AM FLASH FLOOD MAYFIELD 36.74N 88.65W
04/28/2014 GRAVES KY BROADCAST MEDIA
COUNTY HWY 97 AT THE BRIDGE JUST BEFORE THE S CURVE
COMING FROM MAYFIELD GOING TOWARD SEDALIA IS CLOSED.
&&
CWLocal storm report, Apr 28, 9:08 AM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
908 AM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0856 AM FLOOD MADISONVILLE 37.34N 87.51W
04/28/2014 HOPKINS KY TRAINED SPOTTER
ROADS CLOSED...FLAT CREEK RD FROM PONTIAC TO HWY 813.
HUCKLEBERRY RD FROM HWY 1188 TO OLD PRICE RD AND
RICHLAND/CARBONDALE ROAD FROM HOLLIS TO WITCHCRAFT.
&&
CWLocal storm report, Apr 28, 10:20 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1020 AM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM HEAVY RAIN POPLAR BLUFF 36.76N 90.41W
04/28/2014 M5.48 INCH BUTLER MO TRAINED SPOTTER
RAINFALL TOTAL IS 5.48 INCHES. ALSO REPORTS DAMAGE DUE TO
WATER RUSHING OVER RURAL BRIDGES AND ROADS.
&&
CWSpecial weather statement, Apr 28, 10:38 AM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 1038 AM CDT MON APR 28 2014 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-282000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION... MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO... CARMI...CARBONDALE...HERRIN...HARRISBURG...SHAWNEETOWN... JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...CAIRO... MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...POSEYVILLE... EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN...CLINTON... BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...BENTON... MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...MORGANFIELD... DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...OWENSBORO... CALHOUN...GREENVILLE...ELKTON...PERRYVILLE...MARBLE HILL... CAPE GIRARDEAU...PIEDMONT...VAN BUREN...DONIPHAN...POPLAR BLUFF... BLOOMFIELD...SIKESTON...CHARLESTON...NEW MADRID 1038 AM CDT MON APR 28 2014 ...GUSTY WINDS OUTSIDE OF THUNDERSTORMS TOO... WINDS WILL INCREASE OUT OF THE SOUTHEAST AND SOUTH THROUGH MID AFTERNOON. AVERAGE SPEEDS IN THE TEENS WILL BE COMMONPLACE...BUT HIGHER SPEEDS AND GUSTS MAY OCCUR. DO NOT BE SURPRISED TO SEE OCCASIONAL WIND SPEEDS IN THE 20S MPH WITH GUSTS APPROACHING 40 MPH...SIMILAR TO YESTERDAY AFTERNOON. WINDS AND GUSTS IN THE 30S MPH AND APPROACHING 40 MPH MAY OCCASIONALLY UPROOT OR SNAP SMALLER TREES AND LIMBS. THIS MAY ESPECIALLY BE THE CASE IN OUR JUST SATURATED GROUNDS WHERE ROOT SYSTEMS HAVE BEEN WASHED SHALLOW. VEHICULAR TRAFFIC...ESPECIALLY THOSE OF THE HIGH PROFILE STYLE...WILL ALSO BE ADVERSELY IMPACTED BY THESE BREEZY CONDITIONS. SECURE LOOSE OUTDOOR ITEMS OF VALUE AS WELL.
The office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 10:51 PM CDT | Severe Thunderstorm Warning | PAH | Alexander, Massac, Pulaski | 39 min |
| Apr 28, 12:18 AM CDT | Areal Flood Advisory | PAH | Massac | 117 min |
| Apr 28, 11:05 AM CDT | River Flood Warning | PAH | Jackson | 6 days |
| Apr 28, 12:00 PM CDT | Areal Flood Advisory | PAH | Massac, Pope | 2 hr |
| Apr 28, 1:19 PM CDT | Areal Flood Advisory | PAH | Hardin | 116 min |
Nearby
River Flood Warnings in Illinois, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.